Adipex-P - does this causes hair loss?
- 14 Feb 2012 by dickthemyth
- adipex-p, side effect
Hi I have a question my wife is currently taking adipex and for some reason she is gradually losing her hair... is this a normal side effect and after she stops taking it will the symptoms go away???
15 Feb 2012
Hair loss due to Adipex-P has not been reported or documented, maybe this could be due to other reasons.
However, being dually safe would be best to check it with a doc/pharmacist who prescribed the med.
Take care, best wishes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My sister in-law has been in and out of the hospital all week from taking this pill 3 times in 3 days. She is suffering from loss of speech, (severve ...
1 answer • 28 Aug 2010
I started taking this Macrobid on Dec 28/10 for 1 week twice a day and then about a week later I noticed loss of hair on my pillow and when washing ...
4 answers • 1 Feb 2011
I received a heart transplant 2 years ago. I'm on 2 meds which I HAVE to take that can cause hair loss - prograf and prednisone. I also take ...
2 answers • 10 Dec 2011
... (100 mg/day). Side effect was constipation, so lowered dosage to 50 to 75 mg/day. Noticed increase in hair loss in past week or two. Could the ...
1 answer • 13 Mar 2012
I am 54 years old and have a full head of hair. I recently started Testim therapy 5 weeks age and read that hair loss could be a side effect to the ...
0 answers • 15 Jan 2014